# SDR AALA202107094323

- Difficulty date: July 5, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N378SC
- Make and model: Boeing 737-8
- Aircraft serial: 44471
- Aircraft time: 687 hours, 315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Part number: 1048462073NG08
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT LENSE LOOSE AT SEAT 26C. REPLACED BRACKET WITH NEW IAW AMM 25-22-00, OPS CHECK GOOD.
